MAUDE Adverse Event Report: DEPUY MITEK LLC US BIO-INTRAFIX 6-8 X 30MM TAPERED SCREW; SCREW, FIXATION, BONE

DEPUY MITEK LLC US BIO-INTRAFIX 6-8 X 30MM TAPERED SCREW; SCREW, FIXATION, BONE
Model Number 254660
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by a healthcare professional in china that a patient underwent an anterior cruciate ligament reconstruction procedure on (b)(6) 2022 using a bio-intrafix 6-8 x 30mm tapered screw device to fix the graft on the tibial side.According to the report, after the operation, prophylactic antibiotics were used.It was reported that more than one year after the operation, the patient began to experience exudation at the wound on the tibial side.Mri showed that the screw was broken.The status of the patient was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4); incomplete.The lot number was unknown.The lot number was unknown; therefore, the expiration date, manufacturing site name and device manufacture date were unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint device is not being returned, it was retained by the customer, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
BIO-INTRAFIX 6-8 X 30MM TAPERED SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key17310972
Report Number1221934-2023-02714
Device Sequence Number20636547
Product Code HWC
UDI-Device Identifier10886705013432
UDI-Public10886705013432
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number254660
Device Catalogue Number254660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale